Are you from Mumbai?
Please Tell Us Your City
Knowing your city will help us provide relevant content to you.
Or Login with
All About Electric
Great Indian Hatchback
Ford Aspire Ad
Please tell us your city
Knowing your city helps us provide relevant content for you
Can any please tell how to add my photo album here
I want to share my experiance during the road trip from Bangalore to Varanasi, done on 26th Dec 2009. I have taken the route as Hyderabad (1st halt)/Nagpur/Jabalpur ( 2nd Night halt) and then to Varanasi via mirzapur. The total distance covered is around 1857 km as per my odometer in car. I was driving Swift Dzire Diesel (VDI). NH7 is only highway used throught the journey.The distance and halt details are as:
Bangalore to Varanasi 1779 Km (as per maps) BAN - HYD 562 Km Day 1 Stay in Night Avg Speed > 56.2km/Hr 10 Hr Journey 10:00 AM 8:00 PM HYD - NAG 487 Km Day 2 NAG - JAB 264 Km Day 2 Stay in Night Avg Speed > 50km/Hr 15 Hr Journey 7:00 AM 10:00 PM JAB - VNS 466 Km Day 3 Avg Speed > 38km/Hr 12 Hr Journey 7:00 AM 11:00 PM -----------------------------------------------------------------------------------------Varanasi to Bangalore 1779 Km VNS - JAB 466 KM Day 1 Avg Speed > 43.5km/Hr 14 Hr journey 6:00 AM 8:00 PM JAN - Seoni 144 KM Stay in Night Seoni - NAG 120 KM Day 2 Avg Speed > 60km/Hr 2 Hr Journey 8:00 AM 10:00 PM NAG - HYD 487 KM Day 2 Stay in Night Avg Speed > 37.4km/Hr 13 Hr Journey 10:00 AM 11:00 PM HYD - BLR 562 KM Day 3 Avg Speed > 62.4.4km/Hr 9 Hr Journey 7:00 AM 4:00 PM
The road condition between Bangalore and Hyderabad is very good, some places they are still in the process of making 4 lane highway ( ex: near Anantpur, total of 30-40 including all the places between HYD and BLR), other wise the road is very good. You can easily cover in 8-10 hrs, it is partially tolled ( Rs. 45, Rs. 40 and Rs. 75).
After Hyderabad to Nirmal the road is again tolled and a four lane highway and it is around 180 KM good road. After Nirmal ,normal highway ( old fashioned 2 lane) starts and ghat section will come, but the roads are enough to maintain 80-90 Km/hr. In the ghat section roads are under construction around 15-20 KM, after that upto Adilabad the four lane highway is constructed by only one lane is operative, but you can maintain speed upto 80-100. After Adilabad the roads become very bad specially in Maharastra, and only before Hinganghat which is around 100 or some kM from Nagour the roads will become good. In between Adilabad and Hinganghat, you can maintain 50-60, or some places 80-90 Km/hr.
The roads from Nagpur to Jabalpur is very good, even it passes through Pench national forest, but you can maintain easily speed upto 80-100 KM/hr (of course not on turns and in Ghats).
After Jabalpur the roads are good (two lane highway can maintain 70-80) upto 20 km before Myher. Upto Myher for these 20km the roads are very bad,due to heavy cement trucks, you can only go on average speed of 20-30 km/hr. After myher and upto Riwa Bypass the roads are good and after then agan upto Hanumana, the roads are again bad due to heavy trucks and you can not go beyond 20-30 Km/hr. After hanumana the road width is same but condition is little good and you can maintain 60-80 km/hr upto Varanasi.
While going My car gives a mileage of 20km/ltr with full a/c for 2 days in south and with heater in last day in north. And while coming back it gave 22km/ltr with very less or partial A/c.
Well.. The current Toll is 40/40/55/50 (Until you reach Bangalore). Did a Trip from B'lor yesterday.
First upload the photos in CW Album (you have already done). Thereafter, click open the photo > right click > copy the image URL > insert it in the thread/post through Insert/Edit Image (tree/green icon - 5th from right - here in the Reply Menu).
Option of copying the Image URL is not available from some browsers. In that case, you can copy the image & paste it directly.
good job pankaj,
upload more pics & tell us more about your experiences. mileage said by you is amazing.
i think you maintained a decent speed of 70-80 kms all through. were you the only driver ??
good luck !!
The mileage is with the speed where ever necessary, sometime it is 120-130km/hr on 4 lane expressway and on normal roads, atleast 80-90 km/hr.
Yes I was the only driver.
Road in Jungle of Pench national park, you can easily zoom around 90-100 km/hr
Road in Ghat before Nirmal
Work on NH Between Adilabad and Nirmal
Some time it happens
Nagpur city - outer
The road upto Hinganghat is in good position after it, it starts detoriating
Road Between Pench National Park - Road condition is quite good
View from Maiher Devi Hill, Between Katni and Satna
Chnadra, Thanks for correcting me and giving correct figure for toll between BLR and HYD. I have written this based on memory after 1 week of journey that's why data not 100% correct.
Nice photos. Thanks for sharing it.
Misty Morning -- In the jungles of Pench National forest
Bridge on River Narmada -- Jabalpur (M.P.)
I have not included, good roads in between apart from these bad ones what I pasted. The other good roads are very good 4 lane expressway and one can easily cruise 100-130 km/hr maintaining for long.
good work pankaj !!
Great photos pankaj. Where is this Pench Np?
Pench National Park is between Nagpur ( some 40-50 km after Nagpur ) and Seoni ( MP)
Hyderabad to bangalore in future will take 5 to 6 hours once the 4 lane road is completed. This might take another 1 year to complete.
And talking about hyderabad to Nagpur, till adilabad its fine but the maharasthra track is an head ache but the work is going on for 4 lane road. Another 5 years to complete the whole NH7. Then one from south can go north with a family trip in car. Family can enjoy trips going north or north Indian can trip to south anytime.
I often once bored me and my friends do this hyderabad to Nirmal or Hyderabad to Kurnool trip and back, because one dont get tired and you can be back after a good long trip,
New updates for the road condition from Varanasi to Bangalore in Jan 2011, journey done on 8,9,10th of Jan 2011.
From Varanasi to Aurai ( Take NH2 ) its nice 4 lane expressway for 46KM, then take left towards Mirjapur next 13 km normal 2 lane highway ( not bad, can maintain 70-90km/hr) till Hanumana
After Hanumana till next 15km the road is very bad till Mauganj then good two lane till Maihar and again 10-12 km bad after maiher, then good two lane highway upto 25km before seoni,
Then 4 lane express starts 25 km before seoni and ends atleast 25 km after seoni and almost road upto Nagpur is under construction to 4 lane express but even operational one lane is good.
After Nagpur the current condition is as:
100 KM 4 lane express from Nagpur
Next 35 KM Bad 2 lane road,
next 30 kM expressway,
Next 25 Km Single lane,
Next 140 KM expressway upto Parkit,
next 60 KM Expressway under construction,
Rest upto Bangalore 4 lane Expressway.
Will attach photos with Captions soon.
Dear Pankaj, Congratulations for the successful long trip and thanks so much for the excellent posting - Vijay Thatte
I hope may this will help somebody..
I just had tour from Hyderabad to Nagpur in my new maruti K10 car on 17 may 2011.Total distance covered by me was 550km.Overall I found distance of ~350 km to be very good condition in fact 4 lane road.Remaining distance of 150km u can term it as good ,bad even worst road .This 150 km road can be divided in three parts.80km after Kamareddy and till u cross Armour in AP.50 km road near pipri near to Hinganghat in MH.I feel if u can manage these 100-150km road then Overall journey will be smooth. Most of these ~150km road are under construction,may get change to 4 lane in 1-2 years.Be careful in rainy season and try to avoid night driving.
It took me total 9.5 Hrs with two breaks of 40 minutes.
Also to mention i got 24 km/lit mileage with 15%AC on and 21 km/ltr with 100% AC on for return jouney with family.
Hi Pankaj Singh,
Your post is really helpful...Thanks..
I am planning a road trip in late dec 2011 from hyderabad to varansi. Kindly share your pics and any other useful info. Alternatively you can send an email on email@example.com
Thanks in advance.
Hope you have already embarked on this trip. My best wishes for this journey. I have been following your travelogue very closely since your maiden trip. In fact it helped us a lot when we undertook our trip from Bangalore to Patna as of June 2011. I am keen to know the present road condition on NH7 beyond Nagpur till Varanasi. Last year the condition was not great, and I am hearing horrific stories post the monsoons.
Keeping my fingers crossed.